# SDR UALA2011032901504

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 35,785 hours, 15,196 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: 126
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AP'S INOP WITH RUDDER TVL LIMITER FAULT, BOTH PFD'S ON SAME FAC MESSAGE.  FAC 1 IS FAULTED IN CFDS.  SWAPPED FAC 1 AND 2.  CHECKED NORMAL.  REPLACED TAT PROBE 1, ALL SYST CKD NORMAL. CAT III CKD NORMAL IAW AMM.  CURRENT POSITIONS.  FAC 1, MR22675-126, FAC 2 MR22675-168.
